# SDR FDEA202204241090

- Difficulty date: April 24, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,184 hours, 1,569 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 113T16631010
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH WING WIGGLE PLATES BROKEN AT JACK POINT 0000280794 : SHAEFFER, DAVID C - 25-APR-2022 00:15  REPLACED DAMAGED PANELS REF B767 SRM 57-51-02-2R FIG 201, SHT 1-3 REPAIR 5
